# SDR DALA2015072304587

- Difficulty date: July 21, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1155-1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FINGER DOUBLER BS 1155 - 1183 BETWEEN LONGERONS 25-26L.  THE FINGER DOUBLER WAS REMOVED & REPLACED IAW DWG 5936022, REV BR, 51-30-2 AND 51-30-5.
